# SDR GLBA201202221

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120
- Aircraft serial: 120297
- Aircraft time: 30,004 hours, 31,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENCOUNTERED A STRONG SMOKEY ODOR.  F/A CONFIRMED THE SMOKE ODOR, COULD NOT DETERMINE SOURCE.  MX RAN ACFT AND PACKS, COULD NOT DUPLICATE ODOR.
